# SDR ASAA0640277

- Difficulty date: March 20, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465663
- Condition: Corroded
- Location: Bs 986 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM.
